# SDR I5EA2023062200005

- Difficulty date: June 22, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N811TJ
- Make and model: Boeing 737306
- Aircraft serial: 23538
- Aircraft time: 54,875 hours, 40,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 11813
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L, H
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY LIGHT INOP L1 DOOR.  REMOVED AND REPLACED L1 DOOR L/H EMERGENCY LIGHT BATTERY PACK IAW B737 AMM 33-51-51, OPS CHECK GOOD. MODULE M1133 AT STA. 330L
